# SDR 9722029907

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow  Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B, L

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED ON DESCENT PASSING THROUGH 33,500 FEET.  CABIN PRESSURE WARNING LIGHT ILLUMINATED AND CABIN ALTITUDE ROSE TO 14,000 FEET.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN.  CREW DECLARED AN EMERGENCY AND ACCOMPLISHED SUCCESSFUL DESCENT TO 10,000 FEET.  PRESSURE WAS REGAINED AND FLIGHT WAS CONTINUED TO DESTINATION (MSY).  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT FLOW  CONTROL VALVE SENSE LINE CRACKED, BUTTERFLY OUTFLOW VALVE LEAKING, AND LEAK AROUND AFT CABIN DOOR FRAME.  REPLACED VALVE, OUTFLOW VALVE SEALS AND MISSING SEALANT AROUND DOOR FRAME.  OPERATIONAL CHECK  NORMAL. AIRCRAFT RETURNED TO SERVICE.
